# SDR SWAA2014112634472

- Difficulty date: October 5, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 31,688 hours, 14,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER CORRODED AT STATION 536, STRINGER 23R.  REPAIRED STRINGER IAW EA.
